# SDR 2005FA0000279

- Difficulty date: December 13, 2004
- Submitted: March 10, 2005
- Operation: General aviation
- Engine: Cont IO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 653877
- Condition: Spalled
- Location: Engine
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 6 DIFFERENT ENGINES DURING OIL CHANGES OR TROUBLESHOOTING FOR LOW OIL PRESSURE, HAVE FOUND A SPALLED LIFTER.  ONLY ONCE WAS THE PROBLEM WAS THE PROBLEM CAUGHT EARLY ENOUGH THAT THE CAMSHAFT WAS NOT DAMAGED AND NEEDING REPLACEMENT. (K)  (1 OF 2)
